# SDR SWAA000430

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- Engine: Pwa JT8D9A
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Power Supply
- Part number: 8TJ8GAB3
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 1 ENG FUEL FLOW INDICATOR INOP AT 20-30 KNOTS INTO THE TAKEOFF.  REMOVED AND REPLACED NR 1 ENG FUEL FLOW METER POWER SUPPLY PER MM.
